# SDR SWIA201230981

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 37,002 hours, 53,224 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Failed
- Location: Shoulder Harness
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SHOULDER HARNESS RELEASE LEVER DOES NOT RELEASE.  (FLT 5370)  REPLACED CAPTAINS SHOULDER HARNESS CABLE.
